# SDR AALA202406189526

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 20,993 hours, 8,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PLASTIC RING BROKE OFF GIRT BAR FROM FORWARD SERVICE DOOR. REINSTALLED PLASTIC RING ON THE GIRT BAR. PER AMM 25-66-00.
